# SDR PLG121195E1

- Difficulty date: December 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15553
- Make and model: Beech 1900C
- Aircraft serial: UC128
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: De-Ice Boots
- Condition: Malfunctioned
- Location: Wings
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 4948 - BOS-YQB - AFTER REACHING CRUISE ALTITUDE, THE CAPTAIN REPORTED THAT THE OUTER WING DE-ICE BOOTS WERE NOT INFLATING.  THE AIRCRAFT RETURNED TO BOS AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED AN INSPECTION OF THE DE-ICE BOOTS AND OPERATIONAL CHECKED THE SYSTEM.  NO FAULTS WERE FOUND.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
